Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Tchebychev Inequality for the Convergence of a Generalized Classical Linear Estimator, Sample Size Being Fixed

R. L. Basmann
Econometrica
Vol. 33, No. 3 (Jul., 1965), pp. 608-618
Published by: The Econometric Society
DOI: 10.2307/1911756
Stable URL: http://www.jstor.org/stable/1911756
Page Count: 11
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Tchebychev Inequality for the Convergence of a Generalized Classical Linear Estimator, Sample Size Being Fixed
Preview not available

Abstract

This note gives a brief account of the derivation of a Tchebychev inequality employed elsewhere in a discussion of statistical inference involving economic simultaneous equations models [6, Sec. 4].

Page Thumbnails

  • Thumbnail: Page 
608
    608
  • Thumbnail: Page 
609
    609
  • Thumbnail: Page 
610
    610
  • Thumbnail: Page 
611
    611
  • Thumbnail: Page 
612
    612
  • Thumbnail: Page 
613
    613
  • Thumbnail: Page 
614
    614
  • Thumbnail: Page 
615
    615
  • Thumbnail: Page 
616
    616
  • Thumbnail: Page 
617
    617
  • Thumbnail: Page 
618
    618